# SDR SWAA2021031147539

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN STA 274.5 & SAM 294.5 RBL 6 HAS A CRACK AT FASTENER HOLE. (MARKED AND VERIFIED BY HFEC) / REMOVED DAMAGED FLOOR SUPPORT FROM STATION 274.5 TO 294.5 RBL 6 IN CABIN AND REPLACED WITH NEW FLOOR SUPPORT I/A/W SRM 51-40-02
